# SDR YENA2024071600997

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,468 hours, 28,453 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Part serial: 26192
- Condition: Failed
- Location: Apu Oil
- Part time: 1,739 hours, 1,813 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1691, JFK-LIR. (AIRCRAFT DIVERTED TO MCO) 'APU AUTO SHUTDOWN IN CRUISE FLIGHT -ATTEMPTED RESTART IN COORDINATION WITH MCC BUT IT WAS NOT SUCCESSFUL UNIT REMAINED OFF FOR DURATION OF FLIGHT;  PER TSM 49-00-81-810-819A REMOVED AND REPLACED LOW OIL PRESSURE SWITCH REF AMM 49-94-14. MULTIPLE OPS CHECKS PERFORMED AND FOUND GOOD A/C OK FOR SVC AT THIS TIME.'
